# SDR SWIA201438808

- Difficulty date: July 16, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 27,414 hours, 22,604 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 78279015
- Part serial: 200102210
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, SMOKE IN THE CABIN, PAX DEPLANED ON TAXI WAY.  REPLACED RT PACK.  OPS CHECK GOOD.
